# SDR TWAA0103312

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 4 INTERCOSTALS UNDER THE MEMBRANE AT STA 160 TO 200, LBL 55 INCHES, WERE CORRODED.  REMOVED LIGHT CORROSION FROM INTERCOSTAL AT STA 175.688 AND 193.688.  REPLACED INTERCOSTALS AT STA 167.688 AND STA 185.688 PER DRAWING 9936534.
